# SDR SWAA2018052122041

- Difficulty date: May 4, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOPSILL ATTACH ANGLE CRACKED AT BS 294.5, RBL 56.  R&R ANGLE IAW SOPM AND DWG.
